Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 57, Number 1

All articles in this issue are freely accessible.

Intersections of algebraic and algebroid varieties
Claude Chevalley.
Trans. Amer. Math. Soc. 57 (1945), 1-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0012458
Separable Diophantine equations
E. T. Bell.
Trans. Amer. Math. Soc. 57 (1945), 86-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0012087
Note on the converse of Fabry’s gap theorem
P. Erdös.
Trans. Amer. Math. Soc. 57 (1945), 102-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011321
A general theory of surfaces and conjugate nets
V. G. Grove.
Trans. Amer. Math. Soc. 57 (1945), 105-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011582
Lattices with unique complements
R. P. Dilworth.
Trans. Amer. Math. Soc. 57 (1945), 123-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0012263